# SDR SIMA20190911002

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,409 hours, 16,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26 RT BETWEEN FS349 AND FS 364 IS CORRODED. C/A-INSTALLED NEW STR 26 BETWEEN FS349-FS364 IAW SRM 51-42-06.
